Rationale: This client is exhibiting signs of an air embolism, which is a complication of hemodialysis. The nurse should stop the dialysis immediately and turn the client on the left side in the Trendelenburg’s position. The health care provider should be notified immediately. The nurse should administer oxygen and assess vital signs and pulse oximetry. Positioning the client in this manner helps to trap the air in the right side of the heart so it cannot travel to the lungs. Clotting at the graft site would be present when there is no thrill to palpate or a bruit to auscultate. A clotted graft site would not produce this client’s signs. Dialysis encephalopathy is caused by aluminum toxicity from dialysate water that contains aluminum. Signs include mental cloudiness, speech disturbances, bone pain, and seizures. Disequilibrium syndrome is characterized by nausea and vomiting, headache, hypertension, muscle cramps, and confusion.